Lightning, Pender
- When
- July 23, 3:30 PM EST
- Where
- Pender County, 0.87 mi SE of Sloop Pt
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 34.410, -77.570
Lightning started a fire at 1601 South Shore Drive in Surf City.
Lightning started a fire at a house in Surf City.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILM wrote it up.
Lightning started a fire at a house in Surf City.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jul 23, 2:01 PM EST, 1 hour 29 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 301 PM EDT THU JUL 23 2015 .SYNOPSIS... LOW PRESSURE OVER NORTHERN SOUTH CAROLINA WILL MOVE EAST ALONG A STALLED FRONT TODAY AND OFF THE COAST TONIGHT. THIS LOW WILL PUSH THE FRONT INTO GEORGIA FOR THIS WEEKEND. HIGH PRESSURE WILL BUILD DOWN FROM THE NORTH...WITH A DRYING TREND EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 300 PM THURSDAY...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 8 PM EDT. EXPECTED DAY OF ACTIVE WEATHER HAS KICKED OFF WITH A COUPLE OF WARNINGS ALREADY ISSUED AND STORMS WITH AN IMPRESSIVE AMOUNT OF LIGHTNING ONGOING OVER PENDER COUNTY. AT THE SURFACE A TEMPORARILY STALLED COLD FRONT LIES DRAPED JUST NORTH AND WEST OF THE FORECAST AREA AS FRONTAL WAVE TRAVELS EAST ALONG THIS BOUNDARY. ANOTHER FRONTAL WAVE OVER EXTREME WESTERN NC IS ALSO HEADED THIS WAY. ANALYSIS OF MORNING SOUNDING DATA SHOW A VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE WITH P/W VALES APPROACHING 2.5 INCHES AND DEWPOINTS FROM THE UPPER 70S TO AROUND 80. ATMOSPHERE IS THUS PRIMED AND READY FOR FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WITH A FOCUS ON OUR NC COUNTIES...WITH THE PRIMARY TRIGGERS BEING THE FORCED ASCENT IN ADVANCE OF THE FRONTAL WAVES AND ALONG THE FRONT. GUIDANCE CONTINUES TO DROP THE FRONT SE ACROSS THE FORECAST AREA THIS EVENING AS THE INITIAL FRONTAL WAVE MOVES OFFSHORE AND DEEPENS...WITH THE FRONT OFFSHORE BY DAYBREAK ON FRIDAY. PRIMARY THREATS ARE DAMAGING WINDS...HAIL...UNUSUALLY FREQUENT LIGHTNING AND LOCALIZED FLOODING FROM VERY HEAVY DOWNPOURS. QPF TOTALS IN THE CAPE FEAR REGION MAY GET IN THE NEIGHBORHOOD OF 1.5 INCHES...WITH PLACES INLAND AND TO THE SOUTH SEEING SIGNIFICANTLY LESSER AMOUNTS. EXPECT ACTIVITY WILL COME IN WAVES...WITH THE FIRST ONE ONGOING AND THE NEXT TOWARDS EVENING IN ADVANCE OF THE NEXT DISTURBANCE. ACTIVITY SHOULD TAPER OFF AFTER MIDNIGHT OR SO AS THE FRONT SWEEPS OFFSHORE. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 300 PM THURSDAY...MODELS CONTINUE TO SHOW SOME DIFFERENCES IN LOCATION AND MOVEMENT OF WEAK AREAS OF LOW PRESSURE SYSTEM OVER THE SE THROUGH THE PERIOD WITH SOME MINOR DIFFERENCES IN STRENGTH. WILL FAVORED THE GFS/ECMWF BLEND OF THE MODELS FOR THIS PERIOD. MODELS HAVE A FEW PIECES OF SHORT WAVE ENERGY ROTATING AROUND THE TROUGH MOVING THROUGH OUR CWA AND EXITING THE COAST ON FRIDAY AS A FRONTAL BOUNDARY CONTINUES TO SLOWLY PUSH S AND E OF THE AREA. HIGH PRESSURE STARTS TO EDGE SWD WITH DRIER AIR MOVING INTO THE CWA FROM N TO S THROUGHOUT THE DAY. COASTAL SC COUNTIES WILL BE THE LAST TO CLEAR AND FEEL THE DRIER AIR MASS AND I HAVE HIGHER POPS ACROSS THIS REGION INTO FRIDAY. ISSUE ACROSS THE REGION FOR THE FIRST PORTION OF THE PERIOD WILL BE THE MANY BOUNDARIES FROM PREVIOUS DAYS CONVECTION AND AVAILABILITY OF LOW LEVEL MOISTURE INTERACTING WITH DIURNAL HEATING TO LEAD TO THE DEVELOPMENT OF WIDELY SCATTERED SHOWERS OR TSTM MAINLY BEFORE MID DAY. AS DRIER AIR FILTERS INTO THE CWA EXPECT PCP WATER VALUES OVER 2 INCHES EARLY FRI TO DROP DOWN CLOSE TO AN INCH BY SAT MORNING. LINGERING CLOUDS AND PCP WILL KEEP TEMPS IN THE 80S MOST OF THE DAY BUT PLACES THAT SEE SOME SUN MAKE AN APPEARANCE WILL REACH CLOSE TO 90..THIS WILL BE OVER THE INLAND AREAS. CONDITIONS IMPROVE BY FRIDAY EVENING ACROSS HE ENTIRE CWA AS DRY AIR BECOMES ENTRENCHED FROM THE MID LAYERS DOWN TO THE SURFACE WHICH WILL LEAD TO A NICE DAY ON SATURDAY WITH LOWER HUMIDITY AND TEMPERATURES THAT ARE MORE SEASONABLE FOR THIS TIME OF THE YEAR. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 330 AM THURSDAY...CENTER OF HIGH PRESSURE NOSING DOWN FROM THE NORTH WILL SHIFT OFF THE MID ATLANTIC COAST ALLOWING WINDS TO COME AROUND TO A MORE ON SHORE NE TO E FLOW. WEAK HIGH PRESSURE WILL CONTINUE TO REACH DOWN INTO THE CAROLINAS THROUGH MID WEEK AS LEE SIDE TROUGH BECOMES MORE PRONOUNCED. RIDGING IN THE MID TO UPPER LEVELS OVER THE MID WEST WILL BUILD EASTWARD OVER THE WEEKEND...BUT AS IT BECOMES MORE AMPLIFIES UP THROUGH THE UPPER MIDWEST BY TUES...A DEEPER NW FLOW ALOFT WILL ALLOW SOME CLOUDS AND SHORTWAVE ENERGY TO SNEAK INTO AREA BUT RIDGE WILL BUILD BACK EAST AND UP THE EAST COAST THROUGH MID WEEK AND THEREFORE MAY INTRODUCE INCREASED CLOUDS AND SHWRS FOR TUES/WED TIME FRAME BUT OVERALL SHWR ACTIVITY SHOULD REMAIN MORE ISOLATED HEADING INTO MID WEEK AS RIDGE BUILDS BACK IN. THE ON SHORE FLOW DEVELOPING THROUGH THE PERIOD WILL AID IN BRINGING DEWPOINT TEMPS BACK UP CLOSER TO 70 OR SO...HELPING TO INCREASE AFTN CU AND CHC OF SOME CONVECTIVE DEVELOPMENT. TEMPS WILL BASICALLY REMAIN AROUND CLIMO. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... AS OF 18Z...TERMINALS ARE CURRENTLY VFR. CONVECTION HAS SO FAR STAYED TO THE NORTH. A WEAK FRONT IS LOCATED FROM NEAR KLBT TO KILM. THUNDERSTORMS ARE A SURE BET THIS AFTERNOON ALONG AND EAST OF THE FRONT WITH HIGHEST CONFIDENCE OF OCCURRENCE AT KILM AND TO A LESSER EFFECT KLBT. STORMS SHOULD PRODUCE SUFFICIENT OUTFLOWS TO ALLOW DEVELOPMENT TO THE S-SW TOWARDS KFLO AND MORE LIKELY KCRE/KMYR AS THE AFTERNOON PROGRESSES. SHOWER POTENTIAL WILL PERSIST INTO THE EVENING HOURS. WINDS BECOME LIGHT AND VARIABLE OR LIGHT NW LATE AFTERNOON AND EVENING. THERE IS A FOG POTENTIAL MAINLY KFLO/KLBT OVERNIGHT WITH LOW TO MODERATE POTENTIAL FOR IFR. VFR SHORTLY AFTER SUNRISE WITH N WINDS. EXTENDED OUTLOOK...BRIEF MVFR POSSIBLE THROUGH THE PERIOD FROM ISOLATED CONVECTION. OTHERWISE VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 300 PM THURSDAY...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 8 PM EDT. PRIMARY THREAT OVER THE WATERS TODAY AND THIS EVENING WILL BE FROM STRONG TO SEVERE THUNDERSTORMS ACCOMPANIED BY FREQUENT LIGHTNING...STRONG WINDS AND HEAVY RAIN. ACTIVITY WILL TAPER OFF OVERNIGHT AS A COLD FRONT MOVES EAST OF THE WATERS. OTHER THAN STRONG WINDS FOUND IN THE VICINITY OF THUNDERSTORMS...WE CAN EXPECT S TO SWLY WINDS IN THE 10 TO 15 KT RANGE...WITH SEAS OF 2 TO 3 FT. SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 300 PM THURSDAY...AS THE SERIES OF WEAK LOW PRESSURE WAVES SLIDE OFF THE COAST WINDS WILL VEER FROM THE NW AROUND TO THE NE ON FRIDAY WITH SEAS RUNNING 2-3 FEET NEAR SURE AND 3-4 FEET OVER THE OUTER COASTAL WATERS. BY SATURDAY NE WINDS PICK UP TO BETWEEN 10-15 KTS AND WITH SUSTAIN NE FETCH WAVES START TO RAMP UP JUST A BIT TO 3-4 FEET NEAR SHORE AND 3-5 FEET OVER THE OUTER COASTAL WATERS. COULD SEE 6 FOOTERS PAST THE 40 MILE MARK OF THE MARINE ZONES. WILL STILL CARRY SOME POPS OVER THE COASTAL WATERS MAINLY FROM THE NC/SC BORDER AND POINTS FURTHER S ESPECIALLY EARLY FRIDAY BEFORE POP CHANCES START TO DIMINISH LATER IN THE DAY. SATURDAY'S WEATHER WILL FEATURE A SCATTERED CU FIELD BUT WITH SEAS BEING A BIT CHOPPY FURTHER OFFSHORE WITH THE AFOREMENTIONED NE FETCH LONG TERM /SUNDAY THROUGH MONDAY/... AS OF 330 AM...HIGH PRESSURE EXTENDING DOWN INTO THE CAROLINAS FROM THE NORTHEAST WILL MOVE FARTHER EAST THROUGH THE PERIOD...ALLOWING WINDS TO LIGHTEN AND VEER TO THE EAST. THE WINDS SHOULD DECREASE TO 10 KTS OR LESS MOST OF THE TIME...BUT SEA BREEZE EACH AFTN WILL ACT TO ENHANCE OVERALL ON SHORE FLOW. EXPECT SEAS TO BE COMING DOWN AS WINDS LIGHTEN HEADING THROUGH LATE SUNDAY INTO MONDAY. THEREFORE SEAS UP TO 3 TO 5 FT EARLY SUNDAY SHOULD DROP TO 2 TO 4 FT SUN NIGHT. AS SHORTER PERIOD WINDWAVE DIMINISHES THROUGH MONDAY AND WNA CONTINUES TO SHOW A LONGER PERIOD UP TO 11 SEC WAVE MIXING IN. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...REK NEAR TERM...REK SHORT TERM...MAC LONG TERM...RGZ AVIATION...MRR MARINE...REK/MAC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 307 PM EDT THU JUL 23 2015 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-241915- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 307 PM EDT THU JUL 23 2015 ...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-241915- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 307 PM EDT THU JUL 23 2015 ...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
113 PM EDT THU JUL 23 2015
NCZ105-231800-
INLAND PENDER-
113 PM EDT THU JUL 23 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PENDER
COUNTY...
AT 113 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR WARDS
CORNER...OR 13 MILES WEST OF BURGAW...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BURGAW...ROOKS...WILLARD...MALPASS CORNER...MURRAY TOWN...MAPLE
HILL...WHITE STOCKING...WARDS CORNER...PENDERLEA...ATKINSON...WATHA
AND PENDER MEMORIAL HOSPITAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 388 AND 401.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3446 7815 3457 7824 3468 7816 3471 7811
3472 7811 3473 7802 3471 7798 3472 7794
3472 7768 3459 7762 3459 7764
TIME...MOT...LOC 1713Z 235DEG 30KT 3459 7815
SHKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
208 PM EDT THU JUL 23 2015
NCZ087-231900-
ROBESON-
208 PM EDT THU JUL 23 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ROBESON COUNTY...
AT 204 PM EDT...A STRONG THUNDERSTORM WAS JUST NORTH OF RED
SPRINGS...MOVING EAST AT 25 MPH.
THIS THUNDERSTORM IS PRODUCING FREQUENT LIGHTNING AND COULD PRODUCE
WINDS IN EXCESS OF 40 MPH OR STRONGER. A SEVERE THUNDERSTORM WATCH
IS IN EFFECT UNTIL 8 PM
LOCATIONS IMPACTED INCLUDE... RED SPRINGS...ST. PAULS...
PROSPECT...REX...BUIE... SHANNON...PARKTON...RENNERT AND
LUMBER BRIDGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 NEAR MILE MARKER 191...BETWEEN MILE MARKERS 192 AND
193...AND BETWEEN MILE MARKERS 195 AND 194.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 28 AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3489 7893 3486 7893 3478 7887 3477 7887
3468 7942 3477 7933 3482 7936 3484 7935
3483 7919 3495 7903
TIME...MOT...LOC 1804Z 258DEG 40KT 3485 7916
HAWKINSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
256 PM EDT THU JUL 23 2015
NCZ087-096-232000-
BLADEN-ROBESON-
256 PM EDT THU JUL 23 2015
...A STRONG THUNDERSTORM WILL AFFECT BLADEN AND ROBESON COUNTIES...
AT 252 PM EDT...A CLUSTER OF STRONG THUNDERSTORM WERE OVER THE
NORTHERN TIER OF ROBESON AND BLADEN COUNTY FROM ST. PAULS TO JEROME.
THESE STORMS WERE MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
ST. PAULS...WHITE OAK...JEROME...WAKULLA AND REX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3490 7894 3484 7890 3486 7850 3467 7832
3456 7825 3450 7825 3446 7818 3437 7834
3438 7845 3447 7867 3446 7882 3448 7887
3444 7896 3440 7897 3430 7907 3463 7946
3477 7933 3484 7935 3483 7919 3495 7903
TIME...MOT...LOC 1852Z 265DEG 16KT 3478 7898
HAWKINSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
318 PM EDT THU JUL 23 2015
NCZ105-106-231945-
COASTAL PENDER-INLAND PENDER-COASTAL PENDER-
318 PM EDT THU JUL 23 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PENDER
COUNTY...
AT 317 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR TOPSAIL...OR
7 MILES NORTH OF RICH INLET...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SURF CITY...HAMPSTEAD...TOPSAIL BEACH...SCOTTS HILL...WOODSIDE...
TOPSAIL AND EDGECOMB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3440 7758 3430 7771 3431 7776 3438 7781
3439 7783 3449 7785 3455 7761 3448 7758
3447 7757 3446 7754 3444 7752
TIME...MOT...LOC 1917Z 279DEG 16KT 3441 7775
SHKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
331 PM EDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 1 NNE ROCKY POINT 34.44N 77.87W
07/23/2015 PENDER NC LAW ENFORCEMENT
REPORT OF TREE DOWN ACROSS WESTBOUND LANE OF I-40 NEAR
EXIT 408 CAUSING TRAFFIC ISSUES. TIME ESTIMATED BY
RADAR.
&&
EVENT NUMBER ILM1500264
LACORTEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
415 PM EDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND DMG 3 N CLARKTON 34.54N 78.64W
07/23/2015 BLADEN NC 911 CALL CENTER
REPORT OF TREE DOWN ON ROADWAY NEAR INTERSECTION OF
CAMPBELL RD AND HWY 701. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1500265
LACORTEThe Morehead City radar (KMHX), 75 km away, was scanning. The volume nearest the first event began at 20:27 UTC.
1 lightning. Local standard time, as filed.
Lightning started a fire at 1601 South Shore Drive in Surf City.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2015Every state in 2015This day in weather historyWarnings in North Carolina, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597095.